# SDR DALA12003780865

- Difficulty date: July 21, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 77,415 hours, 74,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1167
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1167 FRAME JUST FWD OF APB,  CORRODED.   FABRICATED NEW DOUBLER AND FILLER.  TREATED AND PRIMED FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER, IAW SRM 53-01 FIG 4.
